Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Bipolar III caused by antidepressants?

Posted by dbc on March 19, 2008, at 23:07:03

In reply to Re: Bipolar III caused by antidepressants? cg1973, posted by obsidian on March 19, 2008, at 22:42:45

Eh yeah i've been where you are except i was treatment resistant with everything except psychostimulants (dexedrine) and benzos. I was depressed, lethargic, irritable, angry, isolated, inatentive, emotionally flat and someone finally put two and two together that i may be bi-polar despite the fact that i lack real mania. So far i really like lamictal and its caused me to really mellow out quite a bit and stop being so extreme in my reactions towards people and my general feeling of despair. Despite having one wacky side effect which i can guarantee wont happen to almost anyone its been quite a change for me.

Not to say its a perfect drug i've wanted to quit it more than once and its initial side effects of headaches and insomnia annoyed me and the ever looming fear of "the rash" but in the end i think im a better person for having taken it.

Im also dabbling with seroquel a bit and while i dont particularly like how anhedonic it makes me it does give me a certain detached perspective where i have more control and my doctor is leaving it up to me to control how often i use it.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dbc thread:818928
URL: http://www.dr-bob.org/babble/20080316/msgs/818944.html